# SDR CALA2021071601103

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Part number: D5347209600000
- Condition: Corroded
- Location: Y160.5fr68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6186) CORROSION ON AFT CABIN FLOOR BEAM Y160.5 BETWEE N FR68 AND FR70 BLENDED CORROSION AREA IAW SRM 57-74-00 REMOVED AND REPLACED NEW FLOOR BEAM P/N D5347209600000 BATCH# 00024944875 I.A.W A320 SRM 51-42-11, BLEND OUT FOUND TO BE OUT LIMITS IAW SRM 53-00-74 L=2 ,5" W=7,5" D=0,025" SFR: 1025904 MAINTENANCE ACCOMPLISHED BY V93 4674 ON WC 0009494 AT ST AEROSPACE BFM
